# SDR 3EJA202407220002

- Difficulty date: July 20, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N837JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605164
- Aircraft time: 11,528 hours, 7,600 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning Message
- Condition: Illuminated
- Location: Hyd Pressure
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING LANDING GEAR RETRACTION, A “HYD PRESS LOW” WARNING LIGHT WAS NOTED.  AT THE “FRA” CALLOUT, THE “HYD PRESS LOW” LIGHT WAS AGAIN NOTED WHEN THE FLAPS WERE RETRACTED.
